MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960830300
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was difficult to remove.A 3.00 mm x 30.00 mm agent drug-coated balloon (dcb) was selected for percutaneous coronary intervention (pci).During procedure, after inflation, the ballon felt sticky during withdrawal and tightness was experienced during removal.The procedure was successfully completed with and the device was able to be removed.There was no patient complications reported.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23569755
Report Number2124215-2025-81012
Device Sequence Number13226538
Product Code OOB
UDI-Device Identifier00191506014896
UDI-Public(01)00191506014896(17)270113(10)317H25
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493960830300
Device Catalogue NumberH7493960830300
Device Lot Number00317H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/17/2025
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown